# SDR GLBA20060838

- Difficulty date: October 12, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 34,371 hours, 38,256 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3100 · Indicating/Recording System
- Part: Warning Message
- Condition: Multiple Fail
- Stage of operation: AP
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

ILS APPROACH EXPERENCED EMERGENCY BUSS OFF LIGHT, THEN RUDDER OVERBOOST. LOST OF ALL NR 1 COMM, ASI, VSI, FLIGHT DIRECTOR, RMI, NR 1 TQ, T6. ADDITIONAL LIGHTS WERE RUDDER, HYDRAULIC, ELECTRIC, STALL WARNING, STEERING INOP, POWER OFF, EMERGENCY LIGHTS AND B LANDING GEAR INDICATIONS - DIVERTED TO CYS LANDED WITHOUT INCIDENT, REPAIR PENDING.
